| Model Number |
DTBB1QQ |
| Medical Device Problem Codes |
Failure to Capture (1081); Pacing Problem (1439)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
06/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6935m55 lead, implanted: (b)(6) 2019 459888 lead, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was loss of capture and pauses noted on a telemetry strip.Follow up concluded this was due to variable right ventricular (rv) lead thresholds and the device feature that monitors the pacing amplitude threshold and adjusts rv lead outputs.The device was reprogrammed and explanted and replaced.The rv lead was reprogrammed, revised, and remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was further reported that the patient was admitted for seizure like activity and long period of pauses was observed on the telemetry.The long period of pauses and loss of capture was due to the device feature that monitors the pacing amplitude threshold and adjusts rv lead outputs.It was noted that there was a possible micodislodgement due to the varying threshold.During the rv lead revision it was noted the rv lead had adhered to a previously implanted lead.There was also a left subclavian occlusion noted.The patient will be scheduled for a lead extraction.It was also noted that the physician elected to replace the cardiac resynchronization therapy defibrillator (crt-d) because they felt there should have been rv safety pacing when loss of capture occurs.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was loss of capture and pauses noted on a telemetry strip.Follow up concluded this was due to variable right ventricular (rv) lead thresholds, the rv lead output was possibly below the threshold, and the device feature that monitors the pacing amplitude threshold and adjusts rv lead outputs.The device was reprogrammed and explanted and replaced.The rv lead was reprogrammed, revised, and remains in use.No further patient complications have been reported as a result of this event.